MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS MODEL 2700TFX; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS MODEL 2700TFX; REPLACEMENT HEART-VALVE
Model Number 2700TFX
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to edwards for evaluation as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that this patient with a 2700tfx 23mm aortic valve implanted for five (5) years and 11 months, is being evaluated for valve-in-valve procedures due to stenosis.
 
Additional Manufacturer Narrative
H10.Additional manufacturer narrative: added information to b5, b6, b7, h6.
 
Event or Problem Description
It was reported that this patient with a 7300tfx 31mm mitral valve, implanted for five (5) years and 11 months, is being evaluated for valve-in-valve procedure due to severe mitral stenosis.Patient was admitted to hospital for acute exacerbation of congestive heart failure.Patient was treated with inotropic assisted diuresis and placed on guideline directed medical therapy involving medications.Tee during admission showed moderate aortic stenosis and severe mitral stenosis with worsening gradients.Physician recommended the patient for tmvr to treat the patient's worsening mitral stenosis.No tmvr has been scheduled.No indication.
 
Additional Manufacturer Narrative
Corrected data: corrected b5.Based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
Edwards received information a patient with a 23mm 2700tfx aortic valve implanted five (5) years, 11 months, was being evaluated for valve-in-valve procedure due to moderate aortic stenosis.The patient was admitted for acute exacerbation of congestive heart failure and was medically treated and discharged home.Tee during admission showed moderate aortic stenosis and severe mitral stenosis with worsening gradients and tmvr was recommended.Tmvr has not been scheduled as the patient declined, states he feels extremely well and wants to continue medical management.There was no indication or plans for intervention for the aortic valve.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS MODEL 2700TFX
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
reginald santos
1 edwards way
irvine, CA 92614
9492502731
MDR Report Key15572794
Report Number2015691-2022-08465
Device Sequence Number2821811
Product Code DYE
UDI-Device Identifier00690103194036
UDI-Public(01)00690103194036(17)200622
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P860057/S040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2700TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/09/2022
11/11/2022
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date11/03/2022
11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age64 YR
Patient SexMale